Alert archive / Wyoming / High Wind Warnings in 2014

High Wind Warning 6, NWS Salt Lake City, UT

October 31, 2014Uinta County, Wyoming

NWS Salt Lake City, UT issued this high wind warning at Oct 31, 2014, 2:28 PM MDT for Uinta County, Wyoming. It took effect at Nov 1, 2014, 12:00 AM MDT. It was in force for 19 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 31, 2014, 2:28 PM MDT (20:28 UTC)
In effect from
Nov 1, 2014, 12:00 AM MDT
Expired
Nov 1, 2014, 6:56 PM MDT
In force
19 hr
Issued by
NWS Salt Lake City, UT

County Uinta County, WY

The radar

The Salt Lake City radar (KMTX), 159 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 1, 3:40 PM MDTNON-TSTM WND GST 58Carter, WYFORT BRIDGER WY - 7034 FT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2014-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2014-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3203 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WWUS75 KSLC 312028
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
228 PM MDT FRI OCT 31 2014

UTZ003-005-015-011200-
/O.NEW.KSLC.HW.W.0006.141101T0600Z-141102T0400Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE
228 PM MDT FRI OCT 31 2014

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM
MDT SATURDAY.

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT
  LAKE DESERT...AND WEST CENTRAL UTAH...INCLUDING INTERSTATE 80.

* IMPACTS...STRONG CROSS WINDS MAY CAUSE HAZARDOUS DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES ALONG INTERSTATE 80 WEST OF
  LAKE POINT...AND HIGHWAY 50 BY MIDDAY SATURDAY. WINDS OF THESE
  MAGNITUDE CAN TOPPLE EMPTY TRUCK TRAILERS. IN ADDITION...BLOWING
  DUST MAY CAUSE VISIBILITY RESTRICTIONS. LIGHT WEIGHT LOOSE ITEMS
  MAY BECOME AIRBORNE...SECURE OR BRING THESE ITEMS IN BEFORE
  SUNSET. WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

* WINDS...SOUTHERLY WINDS ARE EXPECTED TO INCREASE TONIGHT ACROSS
  WEST CENTRAL UTAH AND THE GREAT SALT LAKE DESERT. THE STRONGEST
  WINDS WILL SPREAD ACROSS WESTERN UTAH INTO THE TOOELE AND SALT
  LAKE VALLEYS MIDDAY SATURDAY THROUGH THE AFTERNOON HOURS. THIS
  IS WHEN GUSTS IN EXCESS OF GREATER THAN 60 MPH ARE FORECAST TO
  CAUSE THE MAJORITY OF WIND IMPACTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.
VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO
CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA
CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND
UNSHELTERED AREAS.

&&

$$

UTZ001-002-004-006-014-016-011200-
/O.NEW.KSLC.WI.Y.0028.141101T0600Z-141102T0400Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...LEHI...PROVO...NEPHI...HUNTSVILLE...
PARK CITY...HEBER CITY...MANTI...RICHFIELD...BEAVER...
CEDAR CITY...MILFORD
228 PM MDT FRI OCT 31 2014

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM MDT
SATURDAY.

* AFFECTED AREA...SOUTHWEST UTAH...THE SANPETE AND SEVIER
  VALLEYS...THE SOUTHERN AND NORTHERN WASATCH FRONT...THE WASATCH
  BACK...AND THE CACHE VALLEY.

* WINDS...SOUTHERLY WINDS WILL INCREASE OVERNIGHT WITH WIND PRONE
  AREAS SEEING GUSTS IN EXCESS OF 40 MPH. THE STRONGEST WINDS ARE
  FORECAST TO DEVELOP MID MORNING SATURDAY ACROSS SOUTHWEST
  UTAH...SHIFTING NORTHEAST ACROSS THE STATE THROUGH THE AFTERNOON
  HOURS...WHEN SOUTHWEST WINDS WILL GUST TO 50 MPH AT TIMES.

* IMPACTS...STRONG CROSS WINDS ARE FORECAST ACROSS WEST TO EAST
  ROUTES WHICH MAY MAKE DRIVING MORE DIFFICULT. POCKETS OF REDUCED
  VISIBILITY IS POSSIBLE DUE TO BLOWING DUST. LIGHT WEIGHT LOOSE
  ITEMS MAY BECOME AIRBORNE...SECURE OR BRING THESE ITEMS IN
  BEFORE SUNSET. WIND SENSITIVE OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
4 follow-up statements
012 
WWUS75 KSLC 010352
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
952 PM MDT FRI OCT 31 2014

UTZ003-005-015-011200-
/O.CON.KSLC.HW.W.0006.141101T0600Z-141102T0400Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE
952 PM MDT FRI OCT 31 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT SATURDAY...

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT 
  LAKE DESERT...AND WEST CENTRAL UTAH...INCLUDING INTERSTATE 80. 

* IMPACTS...STRONG CROSS WINDS WILL CREATE HAZARDOUS DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES ALONG I-80 FROM SALT LAKE
  WEST TO WENDOVER...AND HIGHWAY 50 BETWEEN I-15 AND THE NEVADA
  BORDER STARTING LATE TONIGHT AND CONTINUING THROUGH MUCH OF THE
  DAY SATURDAY. IN ADDITION...BLOWING DUST MAY CAUSE VISIBILITY
  RESTRICTIONS. LIGHT WEIGHT LOOSE ITEMS MAY BECOME AIRBORNE. WIND
  SENSITIVE OPERATIONS WILL BE AFFECTED.

* WINDS...SOUTHERLY WINDS ARE EXPECTED TO INCREASE TONIGHT AND
  BECOME STRONG LATE TONIGHT THROUGH SATURDAY WITH GUSTS IN EXCESS
  OF 60 MPH. THE STRONGEST WINDS WILL INITIALLY DEVELOP ACROSS
  WEST CENTRAL UTAH AND THE GREAT SALT LAKE DESERT...THEN SPREAD
  INTO THE TOOELE AND SALT LAKE VALLEYS BY SUNRISE SATURDAY. WINDS
  WILL DIMINISH LATE IN THE DAY THEN DROP OFF SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ001-002-004-006-014-016-011200-
/O.CON.KSLC.WI.Y.0028.141101T0600Z-141102T0400Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...LEHI...PROVO...NEPHI...HUNTSVILLE...
PARK CITY...HEBER CITY...MANTI...RICHFIELD...BEAVER...
CEDAR CITY...MILFORD
952 PM MDT FRI OCT 31 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT SATURDAY...

* AFFECTED AREA...SOUTHWEST UTAH...THE SANPETE AND SEVIER
  VALLEYS...THE SOUTHERN AND NORTHERN WASATCH FRONT...THE WASATCH
  MOUNTAIN VALLEYS...AND THE CACHE VALLEY.

* WINDS...SOUTHERLY WINDS WILL INCREASE OVERNIGHT WITH WIND PRONE
  AREAS SEEING GUSTS IN EXCESS OF 40 MPH. THE STRONGEST WINDS WITH
  GUSTS AROUND 50 MPH ARE FORECAST TO DEVELOP AROUND SUNRISE
  SATURDAY ACROSS SOUTHWEST UTAH...SHIFTING NORTHEAST ACROSS THE
  STATE THROUGH THE DAY. WINDS WILL DIMINISH LATE IN THE DAY THEN
  DROP OFF SATURDAY EVENING.  

* IMPACTS...STRONG CROSS WINDS ARE FORECAST ACROSS WEST TO EAST
  ROUTES WHICH MAY MAKE HIGH PROFILE VEHICLES DIFFICULT TO
  CONTROL. LOCAL REDUCED VISIBILITY IS POSSIBLE IN BLOWING DUST.
  LIGHT WEIGHT LOOSE ITEMS MAY BECOME AIRBORNE. WIND SENSITIVE
  OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
013 
WWUS75 KSLC 010910
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
310 AM MDT SAT NOV 1 2014

UTZ016-011800-
/O.UPG.KSLC.WI.Y.0028.000000T0000Z-141102T0400Z/
/O.EXA.KSLC.HW.W.0006.000000T0000Z-141102T0400Z/
SOUTHWEST UTAH-
INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD
310 AM MDT SAT NOV 1 2014

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT.

* AFFECTED AREA...SOUTHWEST UTAH. 

* IMPACTS...STRONG CROSS WINDS ACROSS WILL CREATE HAZARDOUS
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES ACROSS WEST TO EAST
  ORIENTED ROUTES THROUGH THE DAY. LOCAL REDUCED VISIBILITY IS
  POSSIBLE IN BLOWING DUST. LIGHT WEIGHT LOOSE ITEMS MAY BECOME
  AIRBORNE AND WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

* WINDS...SOUTH TO SOUTHEASTERLY WINDS ARE EXPECTED TO BECOME
  STRONG EARLY THIS MORNING LASTING THROUGH TODAY WITH GUSTS IN
  EXCESS OF 60 MPH. WINDS WILL DIMINISH LATE IN THE DAY THEN DROP
  OFF THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.
VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO
CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA
CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND
UNSHELTERED AREAS.

&&

$$

UTZ003-005-015-011800-
/O.CON.KSLC.HW.W.0006.000000T0000Z-141102T0400Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE
310 AM MDT SAT NOV 1 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT 
  LAKE DESERT...AND WEST CENTRAL UTAH...INCLUDING INTERSTATE 80. 

* IMPACTS...STRONG CROSS WINDS WILL CREATE HAZARDOUS DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES ALONG I-80 FROM SALT LAKE
  WEST TO WENDOVER...AND HIGHWAY 50 BETWEEN I-15 AND THE NEVADA
  BORDER STARTING EARLY THIS MORNING AND CONTINUING THROUGH MUCH
  OF THE DAY TODAY. IN ADDITION...BLOWING DUST MAY CAUSE
  VISIBILITY RESTRICTIONS. LIGHT WEIGHT LOOSE ITEMS MAY BECOME
  AIRBORNE. WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

* WINDS...SOUTHERLY WINDS ARE EXPECTED TO INCREASE EARLY THIS
  MORNING AND BECOME STRONG SHORTLY AFTER SUNRISE...LASTING
  THROUGH TODAY WITH GUSTS IN EXCESS OF 60 MPH. THE STRONGEST
  WINDS ARE BEGINNING TO DEVELOP ACROSS WEST CENTRAL UTAH AND THE
  GREAT SALT LAKE DESERT...AND WILL SPREAD INTO THE TOOELE AND
  SALT LAKE VALLEYS LATER THIS MORNING. WINDS WILL DIMINISH LATE
  IN THE DAY THEN DROP OFF THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ001-002-004-006-014-011800-
/O.CON.KSLC.WI.Y.0028.000000T0000Z-141102T0400Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
SANPETE/SEVIER VALLEYS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...LEHI...PROVO...NEPHI...HUNTSVILLE...
PARK CITY...HEBER CITY...MANTI...RICHFIELD
310 AM MDT SAT NOV 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

* AFFECTED AREA...THE SANPETE AND SEVIER VALLEYS...THE SOUTHERN
  AND NORTHERN WASATCH FRONT...THE WASATCH MOUNTAIN VALLEYS...AND
  THE CACHE VALLEY.

* WINDS...SOUTHERLY WINDS WILL CONTINUE TO INCREASE EARLY THIS
  MORNING WITH WIND PRONE AREAS SEEING GUSTS IN EXCESS OF 40 MPH.
  THE STRONGEST WINDS WITH GUSTS AROUND 50 MPH ARE FORECAST TO
  DEVELOP AROUND SUNRISE SATURDAY ACROSS THE SANPETE AND SEVIER
  VALLEYS...SHIFTING NORTHEAST ACROSS THE STATE THROUGH THE DAY.
  WINDS WILL DIMINISH LATE IN THE DAY THEN DROP OFF THIS EVENING.

* IMPACTS...STRONG CROSS WINDS ARE FORECAST ACROSS WEST TO EAST 
  ROUTES WHICH MAY MAKE HIGH PROFILE VEHICLES DIFFICULT TO 
  CONTROL. LOCAL REDUCED VISIBILITY IS POSSIBLE IN BLOWING DUST. 
  LIGHT WEIGHT LOOSE ITEMS MAY BECOME AIRBORNE. WIND SENSITIVE 
  OPERATIONS MAY BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
933 
WWUS75 KSLC 012030
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
230 PM MDT SAT NOV 1 2014

WYZ021-020400-
/O.EXA.KSLC.HW.W.0006.000000T0000Z-141102T0400Z/
SOUTHWEST WYOMING-
INCLUDING THE CITY OF...EVANSTON
230 PM MDT SAT NOV 1 2014

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING.

* AFFECTED AREA...SOUTHWEST WYOMING INCLUDING INTERSTATE 80. 

* IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS
  FOR HIGH PROFILE VEHICLES ALONG I-80 ACROSS SOUTHWEST WYOMING. LIGHT
  WEIGHT LOOSE ITEMS MAY BECOME AIRBORNE. WIND SENSITIVE
  OPERATIONS WILL BE AFFECTED.

* WINDS...STRONG SOUTHWEST WINDS GUSTING IN EXCESS OF 60 MPH ARE
  FORECAST TO DEVELOP MID AFTERNOON AND PERSIST INTO EARLY THIS
  EVENING ACROSS SOUTHWEST WYOMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ003-005-015-016-020400-
/O.CON.KSLC.HW.W.0006.000000T0000Z-141102T0400Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
230 PM MDT SAT NOV 1 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT
  LAKE DESERT...AND WEST CENTRAL AND SOUTHWEST UTAH...INCLUDING
  INTERSTATE 80.

* IMPACTS...STRONG CROSS WINDS WILL CREATE HAZARDOUS DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES ALONG I-80 FROM SALT LAKE
  WEST TO WENDOVER...AND HIGHWAY 50 BETWEEN I-15 AND THE NEVADA
  BORDER THROUGH THE EARLY EVENING HOURS. IN ADDITION...BLOWING
  DUST MAY CAUSE VISIBILITY RESTRICTIONS. LIGHT WEIGHT LOOSE ITEMS
  MAY BECOME AIRBORNE. WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

* WINDS...STRONG SOUTHWEST WINDS GUSTING IN EXCESS OF 60 MPH ARE
  OCCURRING THIS AFTERNOON AND WILL PERSIST INTO EARLY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ001-002-004-006-014-020400-
/O.CON.KSLC.WI.Y.0028.000000T0000Z-141102T0400Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
SANPETE/SEVIER VALLEYS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...LEHI...PROVO...NEPHI...HUNTSVILLE...
PARK CITY...HEBER CITY...MANTI...RICHFIELD
230 PM MDT SAT NOV 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

* AFFECTED AREA...THE SANPETE AND SEVIER VALLEYS...THE SOUTHERN 
  AND NORTHERN WASATCH FRONT...THE WASATCH MOUNTAIN VALLEYS...
  AND THE CACHE VALLEY. 

* WINDS...SOUTHWESTERLY WINDS WILL CONTINUE TO GUST TO AROUND 55
  MPH THROUGH LATE TODAY...THEN DIMINISH THIS EVENING.

* IMPACTS...STRONG CROSS WINDS ARE FORECAST ACROSS WEST TO EAST
  ROUTES WHICH MAY MAKE HIGH PROFILE VEHICLES DIFFICULT TO
  CONTROL. REDUCED VISIBILITY IS POSSIBLE IN BLOWING DUST. LIGHT
  WEIGHT LOOSE ITEMS MAY BECOME AIRBORNE. WIND SENSITIVE
  OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

ROGOWSKI/SCHOENING

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
246 
WWUS75 KSLC 020056
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
656 PM MDT SAT NOV 1 2014

UTZ003-005-015-016-WYZ021-020200-
/O.CAN.KSLC.HW.W.0006.000000T0000Z-141102T0400Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-SOUTHWEST WYOMING-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD...
EVANSTON
656 PM MDT SAT NOV 1 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HIGH WIND WARNING. THE THREAT OF STRONG WINDS HAS ENDED.

$$

UTZ001-002-004-006-014-020200-
/O.CAN.KSLC.WI.Y.0028.000000T0000Z-141102T0400Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
SANPETE/SEVIER VALLEYS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...LEHI...PROVO...NEPHI...HUNTSVILLE...
PARK CITY...HEBER CITY...MANTI...RICHFIELD
656 PM MDT SAT NOV 1 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY. THE THREAT OF STRONG WINDS HAS ENDED.

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Oct 31, 8:38 AM MDT, 5 hours 50 minutes earlier.

Area forecast discussion, Oct 31, 8:38 AM MDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
838 AM MDT FRI OCT 31 2014

.SYNOPSIS...A MILD AND INCREASINGLY STRONG SOUTHERLY FLOW WILL
REMAIN OVER THE AREA THROUGH EARLY SATURDAY. A VIGOROUS PACIFIC
STORM SYSTEM WILL REACH UTAH SATURDAY. COOL AND UNSETTLED WEATHER
WILL REMAIN OVER THE AREA SATURDAY NIGHT THROUGH EARLY MONDAY.

&&

.DISCUSSION...WATER VAPOR LOOP SHOWS THE RIDGE SHIFTING EAST OF
THE ROCKIES AS A TROUGH DEVELOPS ALONG THE WEST COAST. A WEAKENING
SOUTHERN PACIFIC SYSTEM IS CURRENTLY LIFTING OVERHEAD. AMDAR
400-250MB WIND OBSERVATIONS REVEAL A CYCLONIC 100-135KT JET OFF
THE PACIFIC NORTHWEST. GOES/GPS/RAP/12Z RAOB INDICATE THE
PRECIPITABLE WATER VALUE RANGES BETWEEN 0.15" MOUNTAINS...TO 0.40"
VALLEYS.

TODAY WILL BE THE WARM BEFORE THE STORM. SOUTHERLY WINDS INCREASE IN
RESPONSE TO PRESSURE AND HEIGHT FALLS AHEAD OF THE TROUGH. MODESTLY
STRONG SOUTHEASTERLY PRESSURE GRADIENT AND 30KT SOUTHERLY FLOW AS
SHOWN BY THE RAP SHOULD EQUATE TO CONDITIONS JUST SHY OF WIND
ADVISORY ACROSS THE WESTERN VALLEYS THIS AFTERNOON.

SOUTHERLY WINDS AND DEEPENING MIXING WILL ALLOW FOR TEMPERATURES TO
RISE WELL INTO THE 70S WITH +7C 700MB TEMPERATURES.

AFOREMENTIONED WEAKENING WAVE HAS BROUGHT SCATTERED TO AT TIMES
BROKEN MID AND HIGH LEVEL CLOUDS. EXPECTING PARTLY TO MOSTLY SUNNY
SKIES. INCREASE IN MOISTURE IS INCREASING INSTABILITY ACROSS
SOUTHEAST UTAH LATE TODAY...SO MADE POPS NON-ZERO...BUT STILL NO
MENTION OF SHOWERS THROUGH SUNSET.

PREVIOUS DISCUSSION FOLLOWS...
THE COLD CORE EASTERN PACIFIC TROUGH APPROACHING 130W EARLY THIS
MORNING WILL BRING A DRAMATIC CHANGE IN TEMPERATURES AND PRECIP
THIS WEEKEND. THE AXIS OF THE TROUGH WILL REACH THE WEST COAST
THIS EVENING. A VIGOROUS SHORTWAVE ROUNDING THE BASE OF THE TROUGH
WILL LIFT NORTHEAST ACROSS SOUTHERN NEVADA EARLY SATURDAY...THEN
LIFT QUICKLY NORTH THROUGH UTAH SATURDAY AFTERNOON.

THE ASSOCIATED SURFACE COLD FRONT WILL ENTER WESTERN UTAH EARLY
SATURDAY...THEN LIFT NORTHEAST WITH THE SHORTWAVE DURING THE DAY.
INCREASING FRONTOGENIC FORCING ALONG THIS BOUNDARY LATE SATURDAY
MORNING/AFTERNOON ALONG WITH STRONG DYNAMIC LIFT SHOULD EASILY
SUPPORT DEEP CONVECTION ALONG THE FRONTAL BOUNDARY. SUBSTANTIAL
DEEPENING OF THE SURFACE LOW OVER NORTHEAST NEVADA IN THE AREA OF
FAIRLY STRONG UPPER DIVERGENCE SUGGESTS THAT THE STRONGEST
CONVECTION WILL EXIST ACROSS NORTHERN UTAH DURING THE AFTERNOON.

BESIDES THE CONVECTION WINDS WILL BE A MAJOR ISSUE WITH THIS STORM
TONIGHT/SATURDAY. AHEAD OF THE FRONT WE WILL SEE THE TYPICAL
INCREASE IN SOUTHERLY WINDS WITH THE FAVORABLE SURFACE GRADIENT AND
INCREASING LOW-LEVEL WIND SUPPORT. WINDS COULD APPROACH WIND
ADVISORY CRITERIA THIS AFTERNOON...BUT SUSPECT THAT TONIGHT MAY BE
THE MORE LIKELY PERIOD FOR THESE STRONGER WINDS. BECAUSE OF THE
SOUTHWEST TO NORTHEAST TRACK OF THE SURFACE FRONT...THE STILL STRONG
LOW-LEVEL SOUTHWEST FLOW WILL LIKELY MIX DOWN AND CREATE ADDITIONAL
STRONG SOUTHERLY WINDS ACROSS THE WESTERN AND NORTHERN VALLEYS
SATURDAY LATE MORNING THROUGH MID-AFTERNOON.

PATTERN GETS A BIT COMPLICATED FOR THE BALANCE OF THE WEEKEND AS THE
EJECTING SHORTWAVE PULLS AWAY IN THE NORTHERN ROCKIES... LEAVING THE
MAIN TROUGH HANGING BACK ACROSS THE GREAT BASIN. THE BEST DYNAMIC
FORCING WILL SHIFT INTO THE SOUTHERN END OF THE TROUGH OVER NORTHERN
ARIZONA/EXTREME SOUTHERN UTAH. THE FOCUS OF ORGANIZED PRECIP WILL
REMAIN NEAR THE BAROCLINIC ZONE STRETCHED OUT ALONG A SOUTHWEST TO
NORTHEAST AXIS THROUGH THE CENTER OF THE STATE. INCREASING
INSTABILITY AS THE COLD AIR SETTLES INTO THE STATE COMBINED WITH
DYNAMIC LIFT AND CONVERGENCE INTO THE BAROCLINIC ZONE SHOULD RESULT
IN SIGNIFICANT PRECIP NEAR THE BOUNDARY SUNDAY THROUGH SUNDAY NIGHT.

NORTH OF THE BAROCLINIC ZONE A DECENT POOL OF COLD/MOIST AIR
EXISTS...BUT THE DYNAMIC LIFT MAY TURN OUT TO BE WEAK BETWEEN THE
EXITING SYSTEM IN THE NORTHERN ROCKIES AND THE SYSTEM WELL TO THE
SOUTH. LOOKING FOR INSTABILITY SHOWERS LATE SATURDAY NIGHT/EARLY
SUNDAY...WITH ONE LAST WEAK SHORTWAVE BRINGING SOME ORGANIZATION TO
THE PRECIP SUNDAY AFTERNOON AND EVENING. PRECIP TYPE WILL BE SNOW AT
THE HIGHER ELEVATIONS...WITH A MIX OF RAIN AND SNOW THROUGHOUT IN
THE VALLEYS. INTENSITY OF THE PRECIP WILL LIKELY DETERMINE IF SNOW
FALLS IN THE LOWER VALLEYS...WITH MINIMAL ACCUMULATIONS EXPECTED.
SOME OROGRAPHIC ENHANCEMENT TO THE SNOWFALL IS POSSIBLE IN THE
MOUNTAINS...THOUGH THE MEAN LAYER IS NOT ALL THAT STRONG AND MAY NOT
PRODUCE SIGNIFICANT ENHANCEMENT TO SNOW TOTALS.

BUILDING HEIGHTS BEGINNING LATE MONDAY SHOULD SIGNAL THE END OF
PRECIP BY MONDAY EVENING. THE UPPER RIDGE BUILDING IN FROM THE
EASTERN PACIFIC WILL BRING A PERIOD OF DRY AND MILD CONDITIONS BACK
TO THE REGION THROUGH MUCH OF THE WEEK. A SERIES OF SHORTWAVES
MOVING THROUGH THE NORTHERN ROCKIES WILL SPREAD SOME CLOUDS INTO
NORTHERN UTAH...WITH NO REAL THREAT OF ANY SUBSTANTIAL PRECIP DURING
THE EXTENDED PERIOD.

&&

.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGHOUT THE
DAY WITH INCREASING HIGH AND MID LEVEL CLOUDS. WINDS SHOULD BE
SOUTHERLY THROUGHOUT THE DAY...WITH GUSTS IN EXCESS OF 30 MPH
EXPECTED TO BEGIN BETWEEN 16Z AND 18Z.

&&

.FIRE WEATHER...HIGH PRESSURE HAS STARTED TO SHIFT EAST OVER THE
LAST 12 HOURS ALLOWING A STRENGTHENING SOUTHWESTERLY FLOW ALOFT TO
DEVELOP THIS MORNING. VERY WARM AND DRY CONDITIONS WILL PERSIST
TODAY AS SUCH BUT CHANGES WILL COME SATURDAY INTO EARLY WEEK AS A
COLD PACIFIC STORM MOVES THROUGH THE REGION. SOUTHWESTERLY WINDS
WILL RAMP UP SIGNIFICANTLY SATURDAY AS A STRONG COLD FRONT PUSHES IN
FROM THE WEST. THIS FRONT WILL BRING WIDESPREAD WETTING RAINS AND
HIGH ELEVATION SNOW TO MUCH OF THE DISTRICT SATURDAY AFTERNOON INTO
THE OVERNIGHT HOURS...AND VERY GUSTY SOUTHWESTERLY WINDS...WITH
FOCUS ACROSS THE NORTH. NEW SNOW ACCUMULATIONS WILL GENERALLY STAY
ABOVE 8000 FEET WITH UP A TO A COUPLE OF INCHES POSSIBLE. A
SECONDARY PIECE OF THE STORM WILL TRACK THROUGH THE FOUR CORNERS
REGION SUNDAY INTO MONDAY BRINGING A FOCUSED ROUND OF PRECIP TO THE
SOUTHEAST AT THAT TIME.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

PUBLIC...ROGOWSKI/CONGER
FIRE WEATHER...MERRILL
AVIATION...TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Oct 31, 5:34 AM MDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
534 AM MDT FRI OCT 31 2014

UTZ001>016-019>021-517-518-WYZ021-011200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
513 AM MDT FRI OCT 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

INCREASINGLY SOUTHERLY WINDS AND RATHER WARM TEMPERATURES WILL EXIST
ACROSS MOST OF THE OUTLOOK AREA TODAY. WINDS WILL BE INCREASING
TONIGHT...WITH TEMPERATURES REMAINING UNSEASONABLE WARM TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD AND MOIST PACIFIC STORM SYSTEM WILL IMPACT THE OUTLOOK AREA
THIS WEEKEND. THE ASSOCIATED SURFACE COLD FRONT WILL REACH
WESTERN UTAH SATURDAY MORNING...THEN TRACK QUICKLY TO THE
NORTHEAST SATURDAY AFTERNOON. STRONG SOUTHERLY WINDS WILL EXIST
AHEAD OF THE FRONT ACROSS WESTERN AND NORTHERN UTAH SATURDAY
MORNING. THIS COLD FRONT WILL GENERATE NUMEROUS SHOWERS ALONG WITH
ISOLATED THUNDERSTORMS. NORTHERN UTAH WILL SEE THE STRONGEST
SHOWERS AND STORMS SATURDAY AFTERNOON. STRONG AND GUSTY SOUTHERLY
WINDS WILL DEVELOP BEHIND THE COLD FRONT FOR SATURDAY AFTERNOON
THROUGH EARLY EVENING.

COLD AND UNSETTLED CONDITIONS WILL EXIST ACROSS THE OUTLOOK AREA
FOR SUNDAY AND MONDAY. TEMPERATURES WILL RANGE FROM 15 TO 25
DEGREES COOLER ON SUNDAY...WITH A FEW LOCATIONS DROPPING AS MUCH
AS 30 DEGREES. SHOWERY PRECIPITATION WILL EXIST...WITH THE SOUTHERN
AND CENTRAL MOUNTAINS AND ADJACENT VALLEYS THE AREAS MOST LIKELY
TO RECEIVE RAIN AND OR SNOW. ACCUMULATING SNOWS ARE EXPECTED AT
THE HIGHER ELEVATIONS...WITH SEVERAL INCHES POSSIBLE BEFORE THE
STORM EXITS EARLY MONDAY. SOME VALLEY LOCATIONS WILL SEE
SIGNIFICANT AMOUNTS OF RAIN...WITH AREAS OF NORTHERN UTAH AND
SOUTHWEST WYOMING RECEIVING BOTH RAIN AND SNOW WITH THIS STORM.
ACCUMULATIONS IN THE LOWER VALLEYS ARE EXPECTED TO BE MINIMAL AT
BEST THROUGH MONDAY MORNING.

HIGH PRESSURE WILL RETURN TO THE OUTLOOK AREA BEGINNING MONDAY
NIGHT. TEMPERATURES ARE EXPECTED TO TREND UPWARD THROUGH THE
WEEK. SHOWERS ARE NOT EXPECTED AFTER MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 2:28 PM MDTWind AdvisorySLC28 hr
Oct 31, 2:40 PM MDTWinter Weather AdvisorySLC67 hr

Nearby

High Wind Warnings in Wyoming, 2014High Wind Warnings in Utah, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.